Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 46, NWS Pueblo, CO

May 30, 2018El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 30, 2018, 5:22 PM MDT for El Paso County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2018, 5:22 PM MDT (23:22 UTC)
Expired
May 30, 2018, 6:00 PM MDT
In force
38 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 30 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2035 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

162 
WUUS55 KPUB 302322
SVRPUB
COC041-310000-
/O.NEW.KPUB.SV.W.0046.180530T2322Z-180531T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
522 PM MDT WED MAY 30 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern El Paso County in east central Colorado...

* Until 600 PM MDT.

* At 522 PM MDT, a severe thunderstorm was located near Truckton, or
  31 miles east of Colorado Springs, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Truckton, Yoder and Rush. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3863 10406 3862 10432 3884 10434 3891 10406
TIME...MOT...LOC 2322Z 254DEG 28KT 3874 10425 

HAIL...1.00IN
WIND...60MPH
 
$$

Skelly
3 follow-up statements
405 
WWUS55 KPUB 302338
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
538 PM MDT WED MAY 30 2018

COC041-310000-
/O.CON.KPUB.SV.W.0046.000000T0000Z-180531T0000Z/
El Paso CO-
538 PM MDT WED MAY 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

At 538 PM MDT, a severe thunderstorm was located over Truckton, or 36
miles east of Colorado Springs, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Truckton and Rush. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3862 10425 3880 10426 3887 10406 3863 10406
TIME...MOT...LOC 2338Z 267DEG 20KT 3870 10416 

HAIL...1.00IN
WIND...60MPH
 
$$

Skelly
604 
WWUS55 KPUB 302347
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
547 PM MDT WED MAY 30 2018

COC041-310000-
/O.CON.KPUB.SV.W.0046.000000T0000Z-180531T0000Z/
El Paso CO-
547 PM MDT WED MAY 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR EAST CENTRAL EL PASO COUNTY...

At 547 PM MDT, a severe thunderstorm was located near Truckton, or 39
miles northeast of Pueblo, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3862 10420 3876 10419 3876 10406 3863 10406
TIME...MOT...LOC 2347Z 279DEG 27KT 3867 10410 

HAIL...1.00IN
WIND...60MPH
 
$$

Skelly
817 
WWUS55 KPUB 302352
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
552 PM MDT WED MAY 30 2018

COC041-310001-
/O.EXP.KPUB.SV.W.0046.000000T0000Z-180531T0000Z/
El Paso CO-
552 PM MDT WED MAY 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EL PASO COUNTY
WILL EXPIRE AT 600 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3862 10420 3876 10419 3876 10406 3863 10406
TIME...MOT...LOC 2351Z 254DEG 28KT 3868 10407 

$$

Skelly

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:33 PM MDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 30, 3:33 PM MDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
333 PM MDT Wed May 30 2018

.SHORT TERM...(This evening through Thursday)
Issued at 301 PM MDT Wed May 30 2018

Currently/tonight...Scattered tsra firing near the Palmer Divide and
Raton Ridge as of 20z, with some isolated weak convection further
west near the Central Mountains. Air mass along and east of the
mountains is fairly unstable, with CAPES of 1-2k J/KG across much of
the region, though pocket of slightly drier air over the far sern
plains was keeping values around 500 J/KG across Baca/Prowers
counties. For the remainder of the afternoon into the evening,
expect storms to move eastward from the mountains across the plains,
with one or two severe storms possible given modest
shear/instability. While strongest low level shear will be along the
NM border, storms currently around KTAD may encounter slightly more
stable air mass as they push east across Las Animas county, so
confidence in supercell potential this area has decreased from
earlier today. Still appears convection shifts east in KS this
evening, with storms mostly done in CO 04z-06z. Drier air and
subsidence then spread across the area by early Thu morning, with
clearing skies and seasonable min temps across the region.

Thursday...Subsidence behind departing wave and deepening southwest
flow will lead to dry/hot conditions across the area, with minimal
chances for afternoon convection. Strongest winds through Thu
afternoon will stay mainly west of the area as Pacific NW trough
deepens, though deep mixing over the mountains and interior valleys
will lead to some 25-30 kt gusts from mid afternoon into early
evening. While winds will be borderline for critical fire weather,
very low RH and dry fuels suggest Red Flag Warning is warranted for
areas from the Sangres westward, and will convert current watch to
a warning with new forecast. Winds may pick up too late for 3 hrs of
critical fire weather conditions across the nrn I-25 corridor around
Pueblo and Colorado Springs, so will hold off on any highlights
here. Max temps will climb with deep mixing and warming mid-levels,
with 80s/90s widespread at lower elevations.

.LONG TERM...(Thursday night through Wednesday)
Issued at 301 PM MDT Wed May 30 2018

Models continue to be in decent agreement through the extended
period with just modest ensemble spreads leading to slightly
higher forecast confidence.

Thursday night through Saturday...critical fire weather
conditions will subside Thursday evening has winds decrease across
the area and humidity values will begin poor overnight
recoveries. Expect dry conditions to prevail overnight with warm
overnight lows in the mid 50s.

Southwest flow will increase on Friday leading to dangerous to
extreme fire weather conditions across the whole area. Expect
winds to gust to near 45 mph across much of the region while
humidity values fall near 5 percent by late morning, and
persisting into the mid evening hours. Areas along and west of
I-25 will see the most critical conditions. Areas east of I-25,
fuels have greened up at this time, and land management has deemed
fuels non-critical at this time. That being said, any outdoor
burning is highly discouraged on Friday across the whole area. Dry
air across the region will keep any shower or thunderstorm
development from occuring through Friday night. A cold front is
forecast to drop south across the Eastern Plains Friday night into
Saturday morning as an upper level disturbances passes across the
area. This will bring a northwesterly wind shift late Friday night
into Saturday morning.

Saturday will be cooler, after seeing highs in the mid to upper
90s on Friday, lower elevations will see highs on only in the mid
80s for Saturday. Moisture out of the Desert Southwest will also
be on the increase by Saturday evening, with isolated showers and
thunderstorms possible over the mountains Saturday night.

Sunday into Monday...an upper level disturbance over Arizona will
lift northeast across Colorado on Sunday, before lifting away from
the area on Monday. This upper level disturbance will bring better
chances for showers and thunderstorms to the area, especially on
Sunday. Initial development looks over the mountains, which will
spread east across the Plains through the afternoon and overnight
hours. Lightning and small hail looks to be the primary threats at
this time. Temperatures will remain cool with generally 80s across
the region.

Tuesday and Wednesday...high pressure is forecast to build over
Texas through midweek with broad southwesterly flow aloft across
Colorado. Showers and thunderstorms will be highly dependent upon
energy embedded in the flow. Temperatures will also warm through
midweek with 90s across the Plains for highs.  Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 301 PM MDT Wed May 30 2018

Expect VFR conditions late this afternoon and evening, with isolated
to scattered thunderstorms moving eastward across the plains. Will
continue to carry VCTS at KCOS and KPUB until 01z-02z with erratic
gusty winds, brief VFR Cigs/MVFR Vis and localized heavy
rainfall/small hail the primary threats. Best potential will be at
KCOS. Still appears storms will stay north and east of KALS and
won't include a TS in the TAF for now. Thunderstorms should move
east of the terminals by 01-02z with activity decreasing through
late evening. VFR conditions overnight and through the day on Thu,
as redevelopment of stratus for KCOS and KPUB tonight looks unlikely
as winds aloft become more westerly. Chances for tsra on Thu will be
very low, with only an isolated weak storm possible along the
Continental Divide late in the afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon to 9 PM MDT Thursday for COZ220-
223>225-230.

Fire Weather Watch from Friday morning through Friday evening
for COZ220>230.

&&

SHORT TERM...PETERSEN
LONG TERM...MOZLEY
AVIATION...PETERSEN
Hazardous weather outlook, May 30, 11:39 AM MDT, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1139 AM MDT Wed May 30 2018

COZ058>089-093>099-311745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1139 AM MDT Wed May 30 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

One or two strong to severe thunderstorms will be possible across
the I-25 corridor and southeast plains today, with the primary storm
risks being hail up to 1.5 inches in diameter, wind gusts over 60
mph, dangerous lightning, and locally heavy rain. Locations at
greatest risk for severe weather today will be across Las Animas
and Baca counties where an isolated tornado will also be possible.

The mountains and valleys will also see the potential for isolated
to scattered thunderstorms this afternoon with the primary risks
being gusty winds up to 50 mph, brief moderate to heavy rainfall,
and lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

High fire danger is expected over the mountains and interior
valleys on Thursday, then over much of the region on Friday as
hot, dry and windy conditions develop.

Isolated to scattered afternoon and evening thunderstorms are
anticipated Saturday and Sunday with the primary threats being
wind gusts around 45 mph, hail up to 1/2 inch in diameter and
lightning.

.SPOTTER INFORMATION...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across the southeast
Colorado plains.

10/77

In the hours before

Local storm report, May 30, 4:42 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
442 PM MDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             1 ESE PUEBLO WEST       38.31N 104.74W
05/30/2018  M0.88 INCH       PUEBLO             CO   NWS EMPLOYEE

&&
Special weather statement, May 30, 4:44 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
444 PM MDT WED MAY 30 2018

COZ086-302330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
444 PM MDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO COUNTY UNTIL
530 PM MDT...

At 444 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo West, or 7 miles northwest of Pueblo, moving southeast at 20
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northwestern Pueblo, Pueblo West and Pueblo Reservoir.

LAT...LON 3827 10486 3848 10471 3842 10452 3825 10462
TIME...MOT...LOC 2244Z 293DEG 21KT 3836 10470

ep
Special weather statement, May 30, 4:46 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
446 PM MDT WED MAY 30 2018

COZ094-099-302330-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
446 PM MDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BACA AND SOUTHEASTERN LAS
ANIMAS COUNTIES UNTIL 530 PM MDT...

At 445 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Pritchett to 8 miles northwest
of Kenton. Movement was east at 30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Springfield, Pritchett and Campo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3751 10307 3755 10246 3700 10252 3700 10315
TIME...MOT...LOC 2245Z 266DEG 26KT 3737 10300 3697 10309

BL
Special weather statement, May 30, 4:46 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
446 PM MDT WED MAY 30 2018

COZ084-085-302330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
446 PM MDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL
530 PM MDT...

At 445 PM MDT, a trained weather spotter has indicated half inch
hail from the storm, moving east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Colorado Springs, Falcon, Cimarron Hills and Peterson AFB.

LAT...LON 3883 10485 3893 10486 3899 10462 3883 10457
TIME...MOT...LOC 2245Z 257DEG 17KT 3889 10480

Skelly
Special weather statement, May 30, 4:53 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
453 PM MDT WED MAY 30 2018

COZ084-085-302345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
453 PM MDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
545 PM MDT...

At 453 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ellicott, or 19 miles east of Colorado Springs, moving east at 15
mph. All reports have been sub severe at this point in time.

Dime size hail will be possible with this storm.

Locations impacted include...
Yoder and Ellicott.

LAT...LON 3881 10415 3879 10441 3881 10449 3889 10452
      3894 10446 3901 10427
TIME...MOT...LOC 2253Z 259DEG 12KT 3885 10446

Skelly
Special weather statement, May 30, 5:04 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
504 PM MDT WED MAY 30 2018

COZ095-302330-
Western Kiowa County CO-
504 PM MDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KIOWA COUNTY UNTIL
530 PM MDT...

At 503 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Arlington, or 33 miles north of North La Junta, moving
northeast at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Haswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3842 10312 3836 10342 3849 10349 3853 10342
      3852 10317
TIME...MOT...LOC 2303Z 244DEG 24KT 3845 10336

BL

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:53 AM MDTFire Weather WatchPUBAlamosa, Chaffee, Conejos, Costilla, Custer, Huerfano and 6 more11 hr
May 30, 1:09 PM MDTSpecial Weather StatementPUBEl Paso51 min
May 30, 3:02 PM MDTSpecial Weather StatementPUBEl Paso43 min
May 30, 3:16 PM MDTFire Weather WatchPUBAlamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more12 hr
May 30, 3:16 PM MDTRed Flag WarningPUBAlamosa, Chaffee, Conejos, Costilla, Custer, Huerfano and 6 more30 hr
May 30, 3:27 PM MDTSpecial Weather StatementPUB48 min
May 30, 3:32 PM MDTSevere Thunderstorm WarningPUBEl Paso28 min
May 30, 3:38 PM MDTSevere Thunderstorm WarningPUBEl Paso22 min
May 30, 4:01 PM MDTSevere Thunderstorm WarningPUBEl Paso44 min
May 30, 4:05 PM MDTSpecial Weather StatementPUBBaca40 min
May 30, 4:07 PM MDTSpecial Weather StatementPUBPueblo38 min
May 30, 4:13 PM MDTSpecial Weather StatementPUBEl Paso47 min
May 30, 4:25 PM MDTSpecial Weather StatementPUBPueblo50 min
May 30, 4:44 PM MDTSpecial Weather StatementPUBPueblo46 min
May 30, 4:46 PM MDTSpecial Weather StatementPUBBaca44 min
May 30, 4:53 PM MDTSpecial Weather StatementPUBEl Paso52 min
May 30, 5:04 PM MDTSpecial Weather StatementPUBCrowley26 min
May 30, 5:28 PM MDTSpecial Weather StatementPUBBaca47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.